# SDR USAA980243

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Part time: 49,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .375 INCH CRACK RIGHT FORWARD SERVICE DOOR LOWER AFT CORNER SKIN.  INSTALLED EXTERNAL DOUBLER, REPAIRED DRAWING 65C27287 AND TYPICAL REPAIR 53-10-19 REV A.  (M)
